Existence of Homoclinic Orbits for a Class of Asymptotically ð ‘ -Linear Difference Systems with ð ‘ -Laplacian
Qiongfen Zhang and
X. H. Tang
Abstract and Applied Analysis, 2011, vol. 2011, 1-17
Abstract:
By applying a variant version of Mountain Pass Theorem in critical point theory, we prove the existence of homoclinic solutions for the following asymptotically ð ‘ -linear difference system with ð ‘ -Laplacian Δ ( | Δ ð ‘¢ ( ð ‘› − 1 ) | ð ‘ âˆ’ 2 Δ ð ‘¢ ( ð ‘› − 1 ) ) + ∇ [ − ð ¾ ( ð ‘› , ð ‘¢ ( ð ‘› ) ) + ð ‘Š ( ð ‘› , ð ‘¢ ( ð ‘› ) ) ] = 0 , where ð ‘ âˆˆ ( 1 , + ∞ ) , ð ‘› ∈ ℤ , ð ‘¢ ∈ â„ ð ‘ , ð ¾ , ð ‘Š ∶ ℤ × â„ ð ‘ â†’ â„ are not periodic in ð ‘› , and W is asymptotically ð ‘ -linear at infinity.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/351562.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/351562.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:351562
DOI: 10.1155/2011/351562
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().